Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 340574, 17 pages
http://dx.doi.org/10.1155/2013/340574
Research Article

Oscillatory and Asymptotic Properties on a Class of Third Nonlinear Dynamic Equations with Damping Term on Time Scales

School of Science, Shandong University of Technology, Zhangzhou Road 12, Zibo 255049, China

Received 4 March 2013; Revised 10 May 2013; Accepted 10 May 2013

Academic Editor: Narcisa C. Apreutesei

Copyright © 2013 Qinghua Feng and Huizeng Qin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qinghua Feng and Huizeng Qin, “Oscillatory and Asymptotic Properties on a Class of Third Nonlinear Dynamic Equations with Damping Term on Time Scales,” Abstract and Applied Analysis, vol. 2013, Article ID 340574, 17 pages, 2013. https://doi.org/10.1155/2013/340574.